# SDR SWIA200718083

- Difficulty date: March 31, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 18,049 hours, 24,063 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Coffeemaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HOT JUG IS NOT HEATING.  REPLACED BURNED WIRE LEAD AND CONNECTOR.  OPERATIONAL CHECK GOOD.
